# SDR SWAA2022012029865

- Difficulty date: April 16, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 33,932 hours, 19,979 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Broken
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FUSELAGE WING TO BODY FAIRING 191FL LOWER AFT CORNER IS BROKEN OFF AS MARKED. / REPAIRED LEFT LOWER FUSELAGE WING TO BODY FAIRING 191FL LOWER AFT CORNER IAW SRM 51-70-04-2R-6 PAR 4 REV 61 PER SRM 53-30-70-2R-1 TABLE 202 REV 61.
